# SDR DHL2004752512

- Difficulty date: January 6, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 56,020 hours, 29,065 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LT WING UPPER T/E PANEL WBL 124 HAS ONE SMOOTH DENT OUTBOARD AND ONE SHARP DENT INBOARD.  CUT OUT 2 DENTED AREAS ON LT WING UPPER T/E PANEL, 1 APPROX 1.75 INCH DIA & 2 APPROX 2.25 INCH DIA.  FABRICATED FILLERS 1 APPROX 1.75 INCH & 2 APPROX 2.25 INCH DIA AND DOUBLERS 1 APPROX 5 INCH DIA AND 2 APPROX 6 INCH FROM 2024T3.020 PO 900242.  CLEANED, PREPPED, APPLIED ADHESIVE PRIMER, BONDED, CLEANED, TREATED, PRIMED AND SEALED EDGES IAW B727 SRM 57-30-1 FIG 1, 57-30-2 FIG 4 AND 51-40-20 FIG 3.
